# SDR 9WGA2021060534401

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 88,106 hours, 17,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 2 - DIVERTED TO SHV UNABLE TO MAINTAIN FL320, CAB ALT 8300 +100 - STABLE AT FL280.
